# SDR FDEA201109284196

- Difficulty date: September 28, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651766352
- Condition: Corroded
- Location: Bs 640 S28 L&R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE BS 640 S28 L&R. CUTOUT DAMAGED AREA, FABRICATED SHEAR TIE & RADIUS FILLER & INSTALLED IAW SRM 53-10-4 FIG 15.
